# SDR CA110929002

- Difficulty date: September 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwc PW127F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FINAL, THE POWER ON THE RT ENGINE WAS RETARDED TO IDLE.  SMOKE AND THE ODOR OF OIL SMOKE ENTERED THE CABIN. THE LANDING WAS CARRIED OUT AND AN EMERGENCY EVACUATION WAS CARRIED OUT AFTER TOUCH DOWN.  POST EVENT TROUBLESHOOTING FOUND NO EXPLANATION FOR THE SMOKE. THE ACFT WAS FERRIED BACK TO BASE WHERE FURTHER TROUBLESHOOTING IN ON-GOING.
